Saturday, 27 June 2009

Found some photos

Found some old photos of myself injecting blood thinners after surgery, don't think I've posted them before - pretty scary stuff!

My stomach is currently pretty horrible. But at least it doesn't look like this any more. . .

3 comments:

The Dash! said...

OUCH! You poor girl, that looks horrible to do. So brave injecting yourself.

Emma81 said...

Thank you for the blog, I am thinking of going to Belgium for a band and have found your blog amazingly helpful.

Does everyone have to inject themselves like this? Not sure I could!!!

Do you mind me asking if you went to CDB in a package deal....been sent info on two packages and not sure what to do....think hotel is only difference.

Thanks agin,
Emma

Bunny said...

I was never brave enough to do it in my tummy... I always used my massive thighs. I had to use BD Heparin when preggers with my son for the whole pregnancy, and it was pain (good pun eh?). I always have to have Hep after surgery too, but its because I have Lupus and Antiphospholipid Syndrome and clot like a clotting machine.
xx